# SDR CALA2025100709733

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 433A1610622
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 120CF HAS TWO PUNCTURES.   IAW SRM 53-30-53. FABRICATED NEW FWD CARGO FLOOR PANEL 120CF IAW EC/RA 5320-02744 REV A. PRIMED AND ALODINED FLOOR PANEL IAW SRM 51-20-01.
